# SDR 96FDEA01032

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FIRE IND INTERMITTENT BELL AND LIGHT ON CLIMBOUT.  RETARDING THROTTLE HAD NO EFFECT ON THE INDICATIONS.
